Nuromol 200mg/500mg Tablets

£3.84£6.73

  • Effective Pain Relief
  • Active Ingredients: Paracetamol / Ibuprofen
  • Next Day Delivery Available
  • Purchase With Confidence From UK Registered Pharmacy

Nuromol 200mg/500 mg tablets contains two active ingredients (which make the medicine work). These are Ibuprofen and Paracetamol. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs work by reducing pain, reducing swelling and lowering high temperatures.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £3.84£6.73 £3.65£6.39 £3.46£6.06
Clear
SKU: Nuromol 200mg/500mg Tablets Categories: , ,
OptionsPriceStock
24 Tablets£6.73In Stock
12 Tablets£3.84In Stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Nuromol Tablets Online

My Pharmacy is the best place to Buy Nuromol Tablets Online. To Buy Nuromol Tablets UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Nuromol Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Nuromol Tablets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Nuromol

Nuromol contains two active ingredients called Paracetamol and Ibuprofen. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs works by reducing pain, swelling and lowering high temperatures.

Paracetamol is an analgesic which works in a different way from ibuprofen to relieve pain and fever. Nuromol is used for the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever.

Choosing the correct painkiller – NHS

Nuromol Tablet

By combining the two active ingredients, Paracetamol and Ibuprofen, Nuromol Tablet can be considered an alternative to codeine-based analgesics for short-term management of moderate pain in patients unable to take non-steroidal anti-inflammatory drugs.

Evidence has shown that in acute pain states, paracetamol/ibuprofen medicinal combinations such as a Nuromol Tablet can frequently offer better pain relief than either of the ingredients alone.

Over the counter combinations like the Nuromol Tablets are not intended for long-term chronic pain relief. A doctor or pharmacist will need to evaluate your condition further before possible treatment is prescribed.

Nuromol Generic

Advice should be sought from a pharmacist or doctor before using Nuromol Generic with other medications. This includes medication that is bought without a prescription, including herbal medicines.

Do not use other medications that also contain ibuprofen or paracetamol together with Nuromol Generic. Over-the-counter painkillers and cold and flu remedies could cause you to overdose. Overdosing on paracetamol can cause serious damage to the liver, even liver failure if it’s not treated promptly with the antidote.

Overdosing on ibuprofen is also possible. Dangerous side effects can occur causing stomach and intestine damage, and in some cases can be fatal.

Nuromol Alternative

Nuromol UK is one of many different pain relief medications we have available at My Pharmacy. Before changing medications you should consult with your doctor and try to find the best Nuromol Alternative for you and your pain severity.

You may want to consider some of the following as a Nuromol alternative:

Nuromol Boots

Whilst Nuromol is available from other commercial stores like Nuromol Boots, Lloyds Pharmacy, Tesco Pharmacy, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Tesco Pharmacy, Lloyds Pharmacy, Nuromol Boots, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Asda, Nuromol Boots, Sainsbury’s, My Pharmacy can be as much as 50% cheaper to buy the same products.

Nuromol UK

Nuromol UK is for oral and short term use only.

Only use the minimum effective Nuromol UK dose for the shortest time necessary to relieve symptoms. You should not take Nuromol UK for longer than three days. If symptoms persist or worsen, consult with your doctor.

  • Take 1 Nuromol UK tablets with water and food, up to 3 times a day.
  • Leave at least 6 hours between doses.

If one tablet doesn’t control symptoms, then a maximum of 2 tablets may be taken up to 3 times a day. Do not take more than 6 Nuromol UK tablets in any 24 hour period.

Nuromol And Panadol

If you’re thinking of using Nuromol and Panadol together, don’t. You should not take Nuromol and Panadol, as well as other medications containing paracetamol, ibuprofen or other NSAIDs, together.

As said above, overdosing is a really possibility and can lead to many serious side effects, including fatality. A pharmacist will be able to explain why taking medications such as Nuromol and Panadol together is a bad idea.

Always check the ingredients on your medication to make sure you aren’t accidently overdosing.

Nuromol Ingredients

The two active Nuromol Ingredients that are responsible for reducing pain and fever are Paracetamol and Ibuprofen.

Paracetamol

Paracetamol is a common painkiller used in a wide variety of different medications. It’s used to treat aches, pains and high temperatures. Available combined with other painkillers, including ibuprofen, it’s also widely used in a range of cold and flu remedies. Some of the brand names you may recognise containing paracetamol are Disprol, Hedex, Medinol and Panadol.

Ibuprofen

Ibuprofen is also a common, everyday painkiller, used for aches and pains, including back pain, period pain, and toothache. Available in tablets, capsules and syrup that you swallow. It’s also available as a gel, mousse and spray that is rubbed into the skin.

Each Nuromol tablet contains the following amount of Nuromol Ingredients: 200mg of Ibuprofen and 500mg of Paracetamol.

The other Nuromol Ingredients include: croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid.

Each tablet is film coated. This coating contains: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate, and polysorbate.

Does Nuromol Contain Codeine?

A common question that is asked by customers looking to purchase Nuromol Tablets is, does Nuromol contain codeine?

No, Nuromol does not contain codeine. Codeine is a painkiller that’s often used after an injury or operation. It’s also used for long-standing pain when other painkillers; paracetamol, ibuprofen, aspirin, haven’t worked.

Codeine is considered an addictive substance and people can form a dependency. However, this is rare if a doctor is regularly reviewing treatment and it is only being used for pain relief.

If you’re struggling with drug addiction and require help, visit the frank website to find local drug treatment services.

If you’re worried about your medication containing codeine, ask similar questions such as “Does Nuromol contain codeine?” to a doctor or pharmacist before using it.

Nuromol Side Effects

Like with all medications, Nuromol Side Effects can occur, but not everyone will experience them. If any Nuromol Side Effects are experienced and begin to get progressively worse, stop taking this medicine and contact a doctor.

Stop taking Nuromol if you experience:

  • Heartburn, indigestion
  • Signs of intestinal bleeding
  • Signs of inflammation of the brain lining such as: stiff neck, headache, feeling or being sick, fever or feeling disoriented
  • Signs of a severe allergic reaction (swelling of the tongue, face or throat, difficulty breathing, worsening asthma).
  • Severe skin reactions such as blistering
  • High blood pressure, water retention
  • Yellowing of the skin and whites of the eyes
  • Kidney problems causing increased or decreased urination, swelling of the legs
  • Heart failure
  • Severe skin reaction known as DRESS syndrome

Common Nuromol Side Effects

  • Stomach pain or discomfort, feeling or being sick, diarrhoea
  • Higher levels of liver enzymes
  • Excessive sweating

Uncommon Nuromol Side Effects

  • Headache and dizziness, wind and constipation, skin rashes, swelling of the face, itching.
  • Reduction in red blood cells number or increase in platelets number.

Very Rare Side Effects

  • Reductions in blood cells
  • Visual disturbances, ringing in the ears, spinning sensation
  • Confusion, depression, hallucinations
  • Fatigue, generally feeling unwell

Does Nuromol Make You Sleepy?

If you operate machinery or are considering driving whilst using this medication, you may be asking “Does Nuromol make you sleepy?”

It’s very unlikely that Nuromol will cause drowsiness or sleepiness. Drowsiness only occurs when you’ve accidently taken more Nuromol than you should or high doses.

Symptoms of taking too much Nuromol can include nausea, stomach pain, vomiting, and headache, ringing in the ears, confusion and shaky eye movement. High doses can cause drowsiness, chest pain, palpitations, and loss of consciousness, convulsions, weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.

Always ask a doctor or pharmacist questions like “Does Nuromol make you sleepy?” if you’re worried about it causing sleepiness or drowsiness.

How Long Does Nuromol Take To Work?

If you’re suffering from light to moderate pain, you may ponder “How long does Nuromol take to work?”

In studies and clinical trials this product has a fast onset of ‘confirmed perceptible pain relief’ in a median of 18.3 minutes. However, the time it takes in a singular person may differ. Allow up to 1 hour for Nuromol to provide pain relief.

Talk to a doctor if any pain is still affecting you after taking this medication, you might require a higher strength. Do not take a higher strength or dose without advice from a doctor.

Side Effects

Like all medicines, Nuromol can cause side effects,
although not everybody gets them.
STOP TAKING the medicine and tell your doctor
if you experience: • heartburn, indigestion • signs of intestinal bleeding (severe stomach pain, vomiting blood or liquid with what looks like coffee
granules, blood in the stools/motions, black tarry stools)
• signs of inflammation of the brain lining such
as: stiff neck, headache, feeling or being sick, fever or
feeling disorientated
• signs of a severe allergic reaction (swelling of the face, tongue or throat, difficult breathing,
worsening of asthma). • severe skin reactions such as blistering
• high blood pressure, water retention
• liver problems (causing yellowing of the skin and white of eyes) • kidney problems (causing increased or decreased urination, swelling of the legs) • heart failure (causing breathlessness, swelling)
• severe skin reaction known as DRESS syndromefrequency not known). Symptoms of DRESS include:
skin rash, fever, swelling of lymph nodes and an
increase of eosinophils (a type of white blood cells).
Other possible side effects
Common (occurs in less than 1 in 10 people): • stomach pain or discomfort, feeling or being sick, diarrhoea, • higher levels of liver enzymes (shown in blood tests)
• excessive sweating
Uncommon (occurs in less than 1 in 100 people):
• headache and dizziness, wind and constipation, skin rashes, swelling of the face, itching.
• Reduction in red blood cells number or increase inplatelets (blood clotting cells) number. Very rare (occurs in less than 1 in 10,000 people):
• reduction in blood cells (causing sore throat, mouth ulcers, flu-like symptoms, severe exhaustion,
unexplained bleeding, bruising and nosebleeds)
• visual disturbances, ringing in the ears, spinning
sensation
• confusion, depression, hallucination

Further Information

You may also like…